# SDR AALA20100407TUL03

- Difficulty date: April 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 176 JUST INBOARD OF FORWARD ENTRY DOOR UNDER MEMBRANE IS CRACKED.  NEW INTERCOSTAL INSTALLED PER SRM 51-30-05.
